# SDR SWAA2022012462153

- Difficulty date: January 18, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 50,995 hours, 27,666 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SLIDE GIRT TO LONG NEEDS REINSTALLED IN PACK. ; / [01] REMOVED/REPACKED/REINSTALLED R1 DOOR SLIDE IAW AMM 25-66-01-401 AND TASK CARD TTG8Q00AC2RD
